# SDR N6WA2013021507

- Difficulty date: February 15, 2013
- Submitted: February 18, 2013
- Operation: Air carrier
- Aircraft: N340CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10062
- Aircraft time: 26,519 hours, 18,717 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOORBEAM AT FS 280, CORRRODED.  R & R COCKPIT FLOORBEAM IAW SRM 51-42-06.
